i recently about one month ago posted a questionregarding coreg and loss of appetite,weight loss and insomnia-I really thought I was looseing my mind and thought I really had anxiety issues. I also recently has some shortness of breath issues. My doctor had taken me off coreg for a while and placed me on Sectral-after on sectral for only a short time I had an episode of increaseing sob and chest pain and just put myself back on the coreg-12.5 twice daily, when I saw my cardiologist and he suggested a stress test and I decided I wanted to cut to the chase and just have a cardiac cath-as it turned out my previous LAD stent was open but had an 80% occlusion above and below the stent so they placed another stent thru it and extended it on either end. The first day after the stent I felt pretty good other than having the flu and a fever so they kept me in the hospital for an extra day, however today I am having intermittent chest pain and sob again. I am hopeing it has more to do with the flu and cough than a reocclusion. Anyway people should go with their gut feeling and if you feel you have something wrong you should pursue it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.